# SDR AALA20061398

- Difficulty date: December 27, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Quick Disconnect
- Condition: Loose
- Location: Nr 7
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MIA - AFTER TAKEOFF CREW HEARD LOUD BANK UPON ROTATION FOLLOWED BY HIGH BRAKE TEMPERATURE ON RIGHT MAIN LANDING GEAR.  ALSO, BRAKE FAIL LIGHT ILLUMINATED AFTER TAKEOFF.  NR 7 BRAKE 25 DEGREES.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND NR 7 BRAKE QUICK DISCONNECT LOOSE.  SECURED NR 7 GREEN SYSTEM DISCONNECT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
